Professor and Assistant Chair
Address: Office: 436 Mathematical Sciences Building
Department of Mathematics and Statistics
Bowling Green State University
Bowling Green, OH 43403-0206
- Numerical analysis and scientific computing
- Numerical smoothness and long-time error analysis for evolution equations
- Finite element methods for thin structures
- Object-oriented programming for general mixed finite element methods
- PhPh.D. in Mathematics, Texas A&M University, 1997
T. Sun and A. Fode, A Discontinuous Galerkin - Front Tracking Scheme and its Optimal-optimal Error Estimation , arXiv:1312.2519v1 [math.NA], December 2013.
T. Sun, Necessity of numerical smoothness, International Journal for Information & Systems Sciences, 2012. Also in arXiv:1207.3026v1 [math.NA], July 2012.
T. Sun, Numerical smoothness and error analysis for WENO on nonlinear conservation laws, Numerical Methods for Partial Differential Equations, 29 (2013), 1881-1911.
T. Sun and D. Rumsey, Numerical smoothness and error analysis for RKDG on the scalar nonlinear conservation laws, Journal of Computational and Applied Mathematics, 241 (2013), 68-83.
D. Rumsey and T. Sun, A smoothness/shock indicator for the RKDG methods, Applied Mathematics Letters, 23 (2010), 1425-1431.
T. Sun, Numerical smoothing of Runge-Kutta schemes, Journal of Computational and Applied Mathematics, 233 (2009), 1056-1062.
T. Sun and D. Fillipova, Long-time error estimation on semi-linear parabolic equations, Journal of Computational and Applied Mathematics, (185) 2006, 1-18.
T. Sun, Stability and error analysis on partially implicit schemes, Numerical Methods for Partial Differential Equations, (21) 2005, 843-858.
T. Sun and R. Ewing, Long-time error estimation and a stability indicator, Discrete and Continuous Dynamical Systems, Series B: Application and Algorithms, (9) 2002, 115-129.
J. Bramble and T. Sun, A locking-free finite element method for Naghdi shells, Journal of Computational and Applied Mathematics, (89) 1998, 119-133.
J. Bramble and T. Sun, A negative norm least squares method for Reissner-Mindlin plates, Mathematics of Computation, (67) 1998, 901-916.